| Model Number |
PC1000 |
| Medical Device Problem Code |
Contamination of Device Ingredient or Reagent (2901)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: event 2 customer called to report that they have had 2 instances where lipids leaked into the line while another ingredient was pumping.They stated that it happened once last week and then again today ((b)(6) 2023).
Additional Manufacturer Narrative
The report has been identified as b.Braun medical, inc.Internal report (b)(4).Event 2 the complaint is under evaluation.A follow-up report will be provided after the examination results are available.
Additional Manufacturer Narrative
Thie report has been identified as b.Braun medical, inc.Internal report (b)(4).Event 2 the device was not returned for evaluation.Further investigation of the complaint is not possible without a device.If the device does become available, the complaint will be reopened for further evaluation.All information concerning this reported incident has been included in our trend analysis of the product line.